For several years, after having Guillian Barre' Syndrome, my husband has been having what I call spells. They start off with a hurting and soreness in the back of his neck, then go into a headache, mostly. across the top of his head and down both temples. He then gets hot and cold sweats, nausea and vomiting, weakness. His blood pressure drops and his pulse gets very low, like in the lower 40's. He complains alot of being tired and weak, especially after walking of just trying to do alittle around the house or yard. He has been on Synthroid for years for Hypothyoidism.. He is on 150mg once a day now. He has had his heart checked out and everything checked out ok so the doctors say. He has also passed out with some of these spells. He has had four of these spells now in the last 2 months. They used to only occur maybe every month or so, now seem to be occurring more often. He is also on Allopurinol for gout, prednisone for arthritis, and was taking Plendil for high blood pressure. He has stopped taking the Plendil in the last couple of months because his blood pressure has been staying so low. Is there any suggestion as to what you think may be going on or what would you recommend being checked out. He has blood work done every 6 months or so to check his thyroid level out. He is getting quite tired of this and getting weaker all the time.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.